# SDR 2002F00033

- Difficulty date: December 19, 2001
- Submitted: January 18, 2002
- Operation: Air carrier
- Aircraft: N235TA
- Make and model: Boeing 737205
- Aircraft serial: 21765
- System (JASC): 2613 · Overheat Detection
- Part: Switch
- Condition: Damaged
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MIA - FLT 473 - BOTH WING BODY OVERHEAT LIGHT ILLUMINATES DURING TAKEOFF AND REMAINS ILLUMINATED DURING FLIGHT.  DURING TROUBLESHOOTING FOUND TEST SWITCH DAMAGED, ENTERED IN DEFERRED ITEM. PERFORMED OPERATIONAL TEST.  SYSTEM WORKS NORMAL ON BOTH SENSORS.  (M)
